# SDR N6WA2025100406

- Difficulty date: October 2, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N551GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10283
- Aircraft time: 35,077 hours, 25,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICK PLATE ANGLE AT STGR17L-18L.    REMOVED AND REPLACED KICK PLATE ANGLE AT STGR17L-18L IAW CRJ SRM 51-42-06
